Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am a heart patient and am taking Lipanthyl 100. Does it have any side effects ?

I am heart patient and using lipanthyl-100. what i wanted to know, before when i was using zocor, i was having joint pain , specially in the knee s. after consultant doctor he changed from zocor to lipanthyl-100. what i wanted to know, is there any side-effect of lipanthyal-100 or no. pls may i have your advice. thanks my age is 59 and height is 5.6\ Pls reply to my address:
Asked On : Sun, 29 May 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.The drug that you are taking contains fenofibrate in to it.It is a safe drug and it is devoid of any major side effects.Apart from minor G.I. side effects in the beginning it can not lead to any major issues.Please continue the drug as per your doctors advise.Do not forget to exercise regularly as this is also important along with drugs for healthy life,bye.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor